# SDR DALA2022050603177

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION EXTERNAL SKIN UPPER SURFACE LOC. BETWEEN RIB19 TO RIB20 ON RH WING. CORRECTIVE ACTION: REPAIRED EXTERNAL SKIN UPPER SURFACE PER A320 SRM 57-21-11. OK FOR SERVICE. (2224851)
